# SDR QXEA2013012900200

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INVESTIGATING THE MAGNASTICK BONDING CHECK FAILURE, FOUND PITTING CORROSION ON THE BONDING SURFACE OF THE LOWER WING.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MIN THICKNESS NOTED .198", CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  SUBMITTING TO ENGINEERING AND RECEIVED REPAIR FROM BONDING SURFACE FOUND TO BE IN LIMITS IAW RD 8/4-57-2032. ROTOPEENED BLENDED AREA TO INTENSITY 4A, ALODINED, PRIMED AND PAINTED IAW RD 8/4-57-2032. COMPLIED WITH TC RD 8/4-57-2032.
